# SDR PIDA08008

- Difficulty date: February 4, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 31,757 hours, 26,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 9519
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHTS OUT.  REPLACED LEFT EMERGENCY EXIT BATTERY PACK.  OPS CHECK GOOD PER MM 33-51-31.
